# SDR SWAA2023102714951

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 23,825 hours, 11,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED/ LOOSE DOOR ASSIST HANDLE FWD OF AFT ENTRY DOOR<[01] REMOVED AND REPLACED ASSIST HANDLE HOLDING NUT REF B737 AMM 20-50-11
